# SDR RAIA00103005

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145066
- Aircraft time: 6,524 hours, 5,251 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Handle
- Part number: 12302328403
- Part serial: 1450532638
- Condition: Failed
- Location: Cockpit
- Part time: 5,275 hours, 4,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7626-XNA- DURING TAXI OUT NOSE WHEEL STEERING FAILED.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING CONTROL KNOB IAW EMB145 MAINTENANCE MANUAL.
